# SDR ASOA2015042712678

- Difficulty date: March 31, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,628 hours, 24,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 621-625 INTERCOSTAL 601-35012-52 CRACKED AT STR 14R.  REMOVED CRACKED INTERCOSTAL AT FS 621-FS 625 STR 14R IAW SRM 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL AT FS 621-FS 625, STR 14R IAW SRM 51-40-11 AND INSTALLED INTERCOSTAL IAW SRM 51-42-21.
